# SDR SWIA201744080

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N164SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000603
- Aircraft time: 3,466 hours, 1,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THE ODOR OF FUEL IN THE CABIN.  DIVERTED.  INSPECTION PERFORMED, NO LEAKS NOTED. NO FUEL SMELL NOTED. OKAY FOR CONTINUED SERVICE.
